BibTeX record journals/scl/Li02

download as .bib file

@article{DBLP:journals/scl/Li02,
  author    = {Shengping Li},
  title     = {On continuity properties of the two-block {\(\mathscr{l}\)}\({}_{\mbox{1}}\)
               optimal design},
  journal   = {Syst. Control. Lett.},
  volume    = {47},
  number    = {1},
  pages     = {47--55},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0167-6911(02)00174-3},
  doi       = {10.1016/S0167-6911(02)00174-3},
  timestamp = {Mon, 24 Feb 2020 16:02:23 +0100},
  biburl    = {https://dblp.org/rec/journals/scl/Li02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics